# SDR DALA2021070603735

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,779 hours, 38,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: Lt Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING CLIMB OUT LEFT AFT ENTRY DOOR MESSAGE ON EICAS. CORRECTIVE ACTION: DOOR STOP PIN ADJUSTMENT WAS PERFORMED PER B757-200 AMM 52-11 AND CABIN PRESSURE LEAK TEST PER B757-200 AMM 05-51, NOT SHOWING EICAS MESSAGE AND TEST OK. (7643019)
